Commentarii Mathematici Helvetici


Full-Text PDF (275 KB) | Metadata | Table of Contents | CMH summary
Volume 78, Issue 4, 2003, pp. 805–831
DOI: 10.1007/s00014-003-0772-y

Published online: 2003-12-31

Axiomatic homotopy theory for operads

Clemens Berger[1] and Ieke Moerdijk[2]

(1) Université de Nice Sophia Antipolis, France
(2) University of Utrecht, Netherlands

We give sufficient conditions for the existence of a model structure on operads in an arbitrary symmetric monoidal model category. General invariance properties for homotopy algebras over operads are deduced.

Keywords: Operads, closed model categories, homotopy algebras

Berger Clemens, Moerdijk Ieke: Axiomatic homotopy theory for operads. Comment. Math. Helv. 78 (2003), 805-831. doi: 10.1007/s00014-003-0772-y